# SDR ASAA1057204

- Difficulty date: January 6, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 8,949 hours, 2,707 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE USING EITHER HF RADIO SIDTONE IN HEADSETS SEEMS TO FADE IN & OUT.  THIS HAPPENS FROM BOTH CAPT & F/O SIDE.  ARINC REPORTS RECEIVING ENTIRE TRANSMISSIONS WITH NO PROBLEMS.  PERFORMED HF COMMUNICATION SYSTEM BITE TEST IAW FIM 23 11 TASK 801 BITE TESTS GOOD.  PERFORMED HF COMMUNICATIONS SYSTEM TEST IAW MM 23 11 00 730 801.  HF COMMUNICATION SYSTEM.  SYSTEM TEST IS GOOD.  NO HISTORY FOR 30 DAYS.  SEAMC NOTIFIED TIME CALL 01:56.
